Chaotic systems via multi-step differential transformation method

Articles > Article · 2012

Authors: Ahmet YILDIRIM, Ahmet Gokdogan, Mehmet Merdan

Canadian Journal of Physics, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 90, pp 391-406

DOI: 10.1139/p2012-032

Summary

In this article, the multi-step differential transform method is implemented to give approximate and analytical solutions of nonlinear fractional order ordinary differential equation systems, such as Chen, Lorenz, Arneodo–Coullet, Genesio, Lui, and Rikitake chaotic systems. The numerical solutions obtained from the proposed method indicate that the approach is easy, simple, and accurate when applied to systems of fractional differential equations. Numerical simulations are given to verify the reliability and effectiveness of this method.

View details